# SDR KCSA101181

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 76,409 hours, 14,123 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Body Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY MLG I/B TRUNNION FITTING IS CORRODED IN AND AROUND BOLT HOLES.
